# SDR SWAA2019062734211

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 66,250 hours, 39,169 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 14A1001
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OUTBOARD AFT FLAP UPPER SURFACE HAD TWO DELAMINATED AREAS AT THE INBOARD END OF FLAP.      REPAIRED AFT FLAP PER EA.
